# SDR SIMA201906032002

- Difficulty date: June 2, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N818AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145561
- Aircraft time: 37,076 hours, 33,623 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Part serial: 8402
- Condition: Malfunctioned
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLASHLIGHT FLICKERS WHEN TURNED TO ON.  REMOVED AND REPLACED FWD FLASHLIGHT ASSY IAW AMM 33-50-16  OPC GOOD
